# SDR SWI2025F01644

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, INBD VANE ACTUATOR SHAFT HAS A DENT.  (C-CHECK)  REMOVED, REPAIRED, AND REINSTALLED RT INBD FLAP INBD VANE ACTUATOR SHAFT IAW SRM 51-41-02-001-001-A01, ALL STEPS (1-5) OF REO 670-57-52-257, REV -A, AND DRAWING CC670-14303, REV -B. OPS TEST OF THE FLAP AND SLAT SYSTEM COMPLETED REF AMM 27-50-00-710-801-A02. OPS TESTED BAD. WHEN FLAPS/SLATS RETURNED TO THE FULLY RETRACTED POSITION A FLAP HALF-SPEED INDICATION WAS DISPLAYED ON EICAS.  COMPLETED SKYWEST TASKCARD 51-900-1002-SKY.
